Share:


The main haseman type boundary value problem for metaanalytic function in the case of circular domains

    B. F. Fatulaev Affiliation

Abstract

In the presented work a main Haseman type boundary value problem is investigated in the class of metaanalytic functions in the case of circular domains. With the help of Schwartz equation for circumference the initial problem can be reduced to the totality of two ordinary Haseman problems for analytic functions. Besides, the picture of solvability of the problem depending on values of indexes of coefficients of boundary value conditions is is investigated in this work.


Metaanalizinių funkcijų pafrindinis Hasemano tipo kraštinis uždavinys skritulių sričių atveju


Santrauka. Darbe nagrinėjimas pagrindinis Hasemano tipo matanalizinių funkcijų kraštinis uždavinys H2,skritulinėje srityje. Bet kurios srities (su glodžiu kontūru) atveju H2,uždavinys išnagrinėtas kitame autoriaus darbe, kuriame parodyta, kad šį uždavinį galima suvesti į du atskirus analizinių funkcijų uždavinius, būtent, į taip vadinamus apibendrintąjį ir paprastąjį Hasemano uždavinius. Šiame darbe įrodyta, kad skritulinės srities atveju pagrindini H2,M  uždavinį galima suvesti į du atskirus įprastuosius Hasemano uždavinius analizinių funkcijų klasėje. Be to, yra parodyta, kad nagrinėjamojo uždavinio išsprendžiamumas priklauso nuo kraštinių sąlygų indekso.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Fatulaev, B. F. (2001). The main haseman type boundary value problem for metaanalytic function in the case of circular domains. Mathematical Modelling and Analysis, 6(1), 68-76. https://doi.org/10.3846/13926292.2001.9637146
Published in Issue
Jun 30, 2001
Abstract Views
256
PDF Downloads
114
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.